The Mathematical Intelligencer

, Volume 10, Issue 1, pp 18–22

Years ago

  • Allen Shields
Department

DOI: 10.1007/BF03023846

Cite this article as:
Shields, A. The Mathematical Intelligencer (1988) 10: 18. doi:10.1007/BF03023846

Abbreviations

MR

Mathematical Reviews

JFM

Jahrbuch über die Fortschritte der Mathematik

ZBL

Zentralblatt für Mathematik.

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Allen Shields
    • 1
  1. 1.Department of MathematicsUniversity of MichiganAnn ArborUSA

Personalised recommendations